# SDR AALA202006269010

- Difficulty date: June 19, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 20,484 hours, 8,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SHAPE HAS 3 IN LONG AREA OF CORROSION AT FR68, STR25L.  REMOVED AND REPLACED SHAPE SILL ASSY AT FR68, STR25L.
